MathSciNet Relay Station
MathSciNet bibliographic data
MR1193146 (93m:19010) 19F99 (55P42)
Dwyer, W. G.; Friedlander, E. M.; Mitchell, S. A. The generalized Burnside ring and the $K$-theory of a ring with roots of unity. $K$-Theory 6 (1992), no. 4, 285–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement